Universidad Complutense de Madrid
E-Prints Complutense

On the structure of the moduli of jets of G-structures with a linear connection

Impacto

Downloads

Downloads per month over past year

Martínez Ontalba, Celia and Muñoz Masqué, Jaime and Valdés Morales, Antonio (2003) On the structure of the moduli of jets of G-structures with a linear connection. Differential Geometry and Its Applications, 18 (3). pp. 271-283. ISSN 0926-2245

[img] PDF
Restringido a Repository staff only

152kB

Official URL: http://www.sciencedirect.com/science/journal/09262245


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

The moduli space of jets of G-structures admitting a canonical linear connection is shown to be isomorphic to
the quotient by G of a natural G-module.


Item Type:Article
Uncontrolled Keywords:Canonical linear connection; Differential invariant; G-structure; Jet bundles; Moduli of G-structures
Subjects:Sciences > Mathematics > Differential geometry
ID Code:16808
Deposited On:23 Oct 2012 08:28
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page